# SDR SIMA201805316017

- Difficulty date: April 16, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 31,880 hours, 28,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM CORRODED AT CROSSBEAM FRAME 45.  REPAIRED THE OMEGA BEAM BETWEEN FRAMES 43 & 44 IAW ERS-EM-53MR-3278.
